# SDR CALA2022030700563

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737-900ER
- Aircraft serial: 30130
- Aircraft time: 42,385 hours, 14,822 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part serial: 6710
- Condition: Overtemp
- Location: Lh
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ENGINE 1 OVERTEMP ON TAKEOFF AT 95 KNOTS ABORTED TAKEOFF UPDATED MAA CODE FIX USING VENDOR MAA SCREEN SEE LP 8101839 FOR HIGH ENERGY STOP PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC PHOTO OF IDLE RUN ACCOMPLISHED AFTER BOROSCOPE AND DAMAGE FINDINGS. EGT INDICATION AND POWER WAS NORMAL DURING TEST 5 POWER RUN.ESCPP GARY LEDUC HAS NO TECHNICAL OBJECTION TO A 1 CYCLE MAINT FERRY LOCKED FOR 1 CYCLE MAINTENANCE FERRY FLIGHT PER DFD EGT EXCD PEAKED IN AREA D AT 994 DEG >>ABOVE 975 DEG THRESHOLD FOR 5 SEC.BOROSCOPE OF THE HPT AND LPT 1 BLADES AND VANES ACCOMPLISHED. THE FINDINGS ARE ON LP 8121321. CJ10 HARNESS HAS BEEN REPLACED FOR EGT INDICATION.HI POWER ASSURANCE RUN UNLOCKED FOR SIGN OFF. ENG
